Alikhani, Ali

Associate Professor of Mathematics, Mathematics Department
Gaige, 306, 610-396-6212

Dr. Ali A. Alikhani is an Associate Professor of Mathematics at Penn State Berks. His area of research is Classical Real Analysis. Alikhani's current research involves differentiation of real functions as well as the dynamics of real functions.

Education: 
Ph.D., University of California Santa Barbara, 1985
M.A. UCLA, 1981
Publications: 
On First Return Path Systems, Real Anal. Exchange, Vol. 31(1), 2005/2006, PP. 271-284.
Path Derived Numbers and Path Derivatives of Continuous Functions with Respect to a Continuous System of Paths, Real Anal. Exchange, Vol. 29(2003/04), no 1. 355-364.